How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29245
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

I am taking all these tablets.Bisoprolol2.5 one a day clopidogrel

Resolved Question:

I am taking all these tablets.Bisoprolol2.5 one a day
clopidogrel 75mg one a day
irbesartan 75mgtablets one a day
Lansoprazole 30mg one a day.
Melformin 500mg tablets 2 twice a day.
Simvastatin 40 mg tablets 1 to be taken at night.
tolterodine4mg modified release capsules 1 a day.
If I take any of these in the wrong order will that cause me to have the runsto the toilet?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
Yes quite possible.
Among your medications, Metformin can cause diarrhea as side effect most commonly.
Irbesartan aso can cause diarrhea as side effect.
Lansoprazole also can cause diarrhea.
Tolterodine is supposed to prevent too much urination.
it also has properties to prevent runs.
Metformin should be taken with meals.
Irbesaratan should be taken in the daytime.
Lansoprazole also should be taken before food.
Now, you should also discuss with your GP about your runs.
In that case, either a viral infection or metformin can be the problem.
Metformin can be reduced in dosage or switched to a different anti diabetic medication like glibenclamide if needed.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)
Dr Basu and other Medical Specialists are ready to help you